# SDR 2021F00307

- Difficulty date: November 2, 2021
- Submitted: November 2, 2021
- Operation: General aviation
- Aircraft: N549QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0098
- Aircraft time: 3,872 hours, 2,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 741139212
- Condition: Gouged
- Location: Fuselage
- Part time: 3,872 hours, 2,616 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8100-9 SR-680A-ATA53-22175: NDI REQUIRED FOR GOUGE IN BELLY SKIN FROM TRANSFER VALVE.
